# SDR ASAA2021100836245

- Difficulty date: October 8, 2021
- Submitted: October 19, 2021
- Operation: Air carrier
- Aircraft: N487AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44108
- Aircraft time: 21,966 hours, 6,854 cycles
- System (JASC): 2210 · Autopilot System
- Part: Control Panel
- Part number: 8221567102
- Part serial: 16N1D9
- Condition: Defective
- Location: Cockpit
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A/P MODE CONTROL PANEL "IAS/MACH" WINDOW HAS DAMAGED LCD JUST TO THE LEFT OF ALL DISPLAY DIGITS THAT IS CONSTANTLY LIT MAKING AIRSPEED READ AS A NEGATIVE NUMBER. GROUNDED - YES. REMOVED & REPLACED DFCS MODE CONTROL PANEL. ALL TESTS PASS. REF B737-900 AMM 22-11-34.
